# SDR UPS96205992

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, EMERGENCY EXIT LIGHT INOP IN COCKPIT.  REMOVED AND REPLACED EXIT LIGHT BATTERIES.
